# SDR YENA20131117229

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 21,105 hours, 12,923 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO BLEED 2 LEAK MESSAGE AFTER TAKEOFF.  QRH COMPLIED WITH, MESSAGE WENT AWAY AFTER 3 MINUTES. THEN BLEED 2 LEAK MESSAGE RETURNED WITH BLEED 2 OFF.  BLEED 1 TURNED OFF IAW QRH.  BLEED 2 MESSAGE WAS INTERMITTENT THOUGH ALL BLEEDS WERE OFF.  QRH ISOLATION STEPS LED TO ACFT BEING UNPRESSURIZED.  DURING TROUBLESHOOTING FOUND CONNECTOR P2146 WITH A BROKEN PIN.  R & R CONNECTOR P2146 (CH1) IAW CMM 26-14-53.  OP'S CHECK GOOD. PERFORMED LEAK CHK AT RT BLEED LINES.  NO LEAKS NOTED OR FAULTS NOTED DURING HIGH POWER RUN.
